# SDR UPS804024

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 5612298341
- Condition: Corroded
- Location: Fs 32-12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINT FOUND FLT CABIN SUBFLOOR PRESSURE PANEL HAS HVY CORR AT SKIN JOINT FS 32 TO FS 12 LONGERON 24R.  REPAIRED FOR UPS EO DC8-5310-7242-A.
